Citation: SuperGroover. "Strobing Vision for 2 Weeks!: An Experience with Nutmeg & Caffeine (exp11394)". Erowid.org. Oct 14, 2019. erowid.org/exp/11394
A rather unpleasent mixture of drugs. I have used nutmeg before with some effect and one time just after taking a good dose of about 6 ground nuts, for some reason I decided I should try taking caffeine pills (vivarin). Coming back from the store with 3 packages of 2 vivarin apiece I excitedly downed them.
Several hours later I start feeling very hyper from the caffeine, I can't sit still at all. Usually I have a high tolerance for caffeine but not in high doses.
Usually I have a high tolerance for caffeine but not in high doses.
Finally later in the day the nutmeg kicked in, and it was unlike anything I have experienced before. I felt buzzed, but slightly nausious, in a cold sweat. Then it hit me, everything started flashing like my vision field was a computer screen and somebody kept turning it on and off. I thought 'I can live with this, it's actually pretty interesting'. Then the normal effects start kicking in from the nutmeg. My mind feels very clouded, I can't hear people talking to me unless I really try to concentrate, it's almost like somebody coated my body in wax, insulating me from the outside world. It keeps getting stronger, argh! Now whenever I move forward I can't describe the sensation other than watching things back-up, and then come forward again. This was fun for now, I go to bed. I slept for almost 12 hours, woke up and still the same.
The days pass and I am getting worried that this state could be permanent. Sometimes I'd have brief periods of clarity like when the sun breaks through the clouds on a rainy day, but it never lasts long. Finally after almost 2 weeks it starts going away! In retrospect I do NOT recommend mixing nutmeg with stimulants like caffeine. I have had pleasent experiences with nutmeg, very similar to having a few hits from a good joint, only more prolonged, by doing it by itself starting small and upping the dosage every time until the desired effect is achieved. So my conclusion is, be careful when mixing drugs!!
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.